advertisement
Question
Posted by: Diny | 2009/12/17

Hormones

I stopped using contraceptives pills in September last year, I just stopped without consulting a doctor and afterwards I was forever on menstruation until i went to see a doctor and he fixed that. Since then I because nauseous at eating some food which I used to eat without a problem. In december I fell pregnant and had abortion in January. After the abortion, I did not have periods for a while and a doctor took a scan and he said everything was alright and I will get my periods back. Since then, my periods circle are either long or short. since the beginning of July this year, everytime before I get my periods you will swear that am pregnant, i will feel the movements in my womb, breasts full, nauseous, craving certain foods etc. Do you think this is a concern that I should take to a doctor? In the last two months, i have notice that my periods are very dark and they smell of iron.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hallo Diny
I think it may be a good idea to see a gynecologist. You may need to take some hormone tablets to get yourself into a regular cycle again.
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: cyberdoc | 2009/12/18

Hallo Diny
I think it may be a good idea to see a gynecologist. You may need to take some hormone tablets to get yourself into a regular cycle again.
Dr Bets

Reply to cyberdoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement